Academic Journals Database
Disseminating quality controlled scientific knowledge

Selçuk Journal of Applied Mathematics

ISSN: 1302--7980
Publisher: Selçuk University


ADD TO MY LIST
 
The Determination of Outlier Values by M Estimator in Nonlinear Regression and a Simulation Study

Author(s): Ahmet Pekgör | Aşır Genç
Volume: Statistics
Issue: Special Issue
Year: 2011
Smart Card Approach for Secure Data Communication

Author(s): Tarık Yılmaz
Volume: Statistics
Issue: Special Issue
Year: 2011
Key Properties and Central Theorems in Probability and Statistics - Corroborated by Simulations and Animations

Author(s): Manfred Borovcnik
Volume: Statistics
Issue: Special Issue
Year: 2011
Exponential Mathematical Model of Yield Response of Common Vetch to Plant Population

Author(s): Ufuk Karadavut
Volume: Statistics
Issue: Special Issue
Year: 2011
Risk in Science and Society: Towards New Pedagogies of Probability Bayes Rules

Author(s): Ramesh Kapadia
Volume: Statistics
Issue: Special Issue
Year: 2011
An Application of Structural Change Tests on Linear Regression Models

Author(s): Aydın Karakoca | Aşır Genç
Volume: Statistics
Issue: Special Issue
Year: 2011
The Mixed Weibull-Negative Binomial Distribution

Author(s): Mustafa Çağatay Korkmaz | Coşkun Kuş | Hamza Erol
Volume: Statistics
Issue: Special Issue
Year: 2011
LS-SVM Method for Fuzzy Nonlinear Regression

Author(s): Ümran M. Tekşen | Aşır Genç
Volume: Statistics
Issue: Special Issue
Year: 2011
Interval Estimation for the Two-Parameter Pareto Distribution Based on Record Values

Author(s): A. Asgharzadeh | M. Abdi | C. Kuş
Volume: Statistics
Issue: Special Issue
Year: 2011
Stress-Strength Reliability and Its Estimation for a Component Which Is Exposed Two Independent Stresses

Author(s): Neriman Karadayı | Buğra Saraçoğlu | Ahmet Pekgör
Volume: Statistics
Issue: Special Issue
Year: 2011
Mixture Distribution Model Approximation to System Reliability

Author(s): Ayça Hatice Türkan | Hamza Erol
Volume: Statistics
Issue: Special Issue
Year: 2011
Comparisons of Methods of Estimation for the Half-Logistic Distribution

Author(s): A. Asgharzadeh | R. Rezaie | M. Abdi
Volume: Statistics
Issue: Special Issue
Year: 2011
One Some Measures of Qualitative Variation and Entropy

Author(s): Atıf Evren | Elif Tuna
Volume: Statistics
Issue: Special Issue
Year: 2011
Parallel Algorithm “Conveyer Processing with a Minimal Memory Usage”

Author(s): Atanaska Bosakova-Ardenska
Volume: 9
Issue: 2
Year: 2008
On the Norms of Hankel Matrices Involving Fibonacci and Lucas Numbers

Author(s): Mehmet Akbulak | Durmuş Bozkurt
Volume: 9
Issue: 2
Year: 2008
On the Global Attractivity of Positive Solutions of a Rational Difference Equation

Author(s): İbrahim Yalçınkaya
Volume: 9
Issue: 2
Year: 2008
Some I-Related Properties of Triple Sequences

Author(s): Ahmet Sahiner | Binod Chandra Tripathy
Volume: 9
Issue: 2
Year: 2008
Application of Homotopy–Perturbation Method to Nonlinear Ozone Decomposition of the Second Order in Aqueous Solutions Equations

Author(s): Mo. Miansari | B. Ganjavi | A. Barari | M. Ghanbari Jeloudar | D. D. Ganji
Volume: 9
Issue: 2
Year: 2008
Cointegration Relationship between the Two Sides of the Electric Energy Sector

Author(s): Yılmaz Akdi | Afşin Şahin | Cemal Atakan
Volume: 9
Issue: 2
Year: 2008
First Order Necessary Optimality Conditions for the Systems with Three-Point Boundary Conditions

Author(s): Shamo Djabrailov | Yaqub Sharifov
Volume: 9
Issue: 2
Year: 2008
Characterization of Distributions by Using the Conditional Expectations of Generalized Order Statistics

Author(s): Tuğba Yıldız | Ismihan Bairamov
Volume: 9
Issue: 2
Year: 2008
Some Comments on Solving Probabilistic Constrained Stochastic Programming Problems

Author(s): Mehmet Yılmaz | Birol Topçu
Volume: 9
Issue: 2
Year: 2008
An Integrated Approach for Fuzzy Set Based Part–Machine Cell Formation

Author(s): Yakup Kara | Turan Paksoy | Ching-Ter Chang
Volume: 9
Issue: 1
Year: 2008
Vulnerability: Integrity of a Middle Graph

Author(s): Aysun Aytaç | Şebnem Çelik
Volume: 9
Issue: 1
Year: 2008
On Decidability Results of the Holomorph of a Finite Cyclic Group

Author(s): Eylem Güzel | A. Sinan Çevik
Volume: 9
Issue: 1
Year: 2008
Exact traveling wave solutions of the (2+1) Dimensional Boussinesq Equation

Author(s): Mohammed Khalfallah
Volume: 9
Issue: 1
Year: 2008
On New Version of Strong Hadamard Exponential Function

Author(s): Haci Civciv | Ramazan Turkmen
Volume: 9
Issue: 1
Year: 2008
The Differential Transform Methods for Nonlinear Function and Its Applications

Author(s): Yıldıray Keskin | Galip Oturanç
Volume: 9
Issue: 1
Year: 2008
Oscillation of Higher-Order of System of Difference Equations with Continuous Arguments

Author(s): Özkan Öcalan | Umut Mutlu Özkan
Volume: 9
Issue: 1
Year: 2008
Triple Sequences and Their Statistical Convergence

Author(s): Ahmet Şahiner | Mehmet Gürdal | F. Kadriye Düden
Volume: 8
Issue: 2
Year: 2007
Automotive Business with Foreign Capital in Turkey and an Econometrics Application

Author(s): Haldun Soydal | Serdar Altınok
Volume: 8
Issue: 2
Year: 2007
A New Epsilon-Local Dependence Measure and Dependence Maps

Author(s): Burcu H. Ucer | Ismihan Bayramoglu
Volume: 8
Issue: 2
Year: 2007
On Multilinear Fractional Integrals Generated by the Quasi-distance

Author(s): Hüseyin Yıldırım | Mehmet Zeki Sarıkaya | Umut Mutlu Ozkan
Volume: 8
Issue: 2
Year: 2007
Bending Analysis of Thick Orthotropic Sector Plates Using the Extended Kantorovich Method

Author(s): A. Rastgoo | H. Amirshaghaghi
Volume: 8
Issue: 2
Year: 2007
A Boundary Value Problem for Nonhomogeneous Vekua Equation in Wiener-type Domains

Author(s): Kerim Koca | Okay Çelebi
Volume: 8
Issue: 2
Year: 2007
Solution of Linear and Nonlinear Heat Equations by Differential Transform Method

Author(s): Figen Kangalgil | Fatma Ayaz
Volume: 8
Issue: 1
Year: 2007
On The Norms of Hankel Matrices with the Motzkin Numbers

Author(s): Aynur Yalçıner | Necati Taşkara
Volume: 8
Issue: 1
Year: 2007
Matrix Trace Results on the Hadamard and Khatri-Rao Products

Author(s): Mustafa Özel | Turgut Öziş
Volume: 8
Issue: 1
Year: 2007
On the Recursive Sequence x_{n+1}=((x_{n-11})/(1+x_{n-1}x_{n-3}x_{n-5}x_{n-7}x_{n-9}))

Author(s): Dagistan Şimşek
Volume: 8
Issue: 1
Year: 2007
Control of a Double-Inverted Pendulum for Nonlinear System

Author(s): Mustafa Demirci
Volume: 8
Issue: 1
Year: 2007
Determining the Optimal Sample Size in the Monte Carlo Experiments

Author(s): Mustafa Y. Ata
Volume: 7
Issue: 2
Year: 2006
Wald-Type Statistics in Heteroscedastic Linear Models

Author(s): Esra Akdeniz | Michael G. Akritas
Volume: 7
Issue: 2
Year: 2006
Training Based Method for Heat Flux Function Estimation Using Sensed Temperatures

Author(s): Morteza Mohmmadzaheri | Orang Asef-Afshar | Ali Mirsepahi | Mansur Bornak
Volume: 7
Issue: 2
Year: 2006

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

Robotic Process Automation Switzerland